# SDR ASOA201102039

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,666 hours, 18,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE PRESSURE FLOOR, FOUND FLOOR SUPPORT BRACKET TO BE SUSPECTED TO BE CRACKED AT FS 461, RBL 9.   PERFORMED EDDY CURRENT INSPECTION OF FLOOR SUPPORT BRACKET IAW MAC NDT PROCEDURE ET-2.  BRACKET CONFIRMED CRACKED, EXCEEDS 50 PERCENT FSH FROM .040. REMOVED FLOOR SUPPORT BRACKET IAW SRM 51-42-06 AND 51-42-21.  DRILLED AND INSTALLED NEW FLOOR SUPPORT BRACKET IAW SRM 51-42-21.
